Soliton solutions for (2+1)-dimensional Breaking Soliton Equation: Three Wave Method
About this article
Abstract
By means of the three-wave method one can solve some nonlinear partial differential equations (NLPDEs) in their bilinear forms. When an NLPDE has no bilinear closed form we can not use this method. We modify the idea of three-wave method to obtain some analytic solutions for the (2+1)-dimensional Breaking soliton equation by obtaining a bilinear closed form for it. By comparison of this method and other analytic methods, like HAM, HTA and EHTA, we can see that the new idea is very easy and straightforward.References
[1] A.M. Wazwaz,The tanh method: solitons and periodic solutions for the Dodd-Bullough-Tzikhailov and the Tzitzeica-Dodd-Bullough equations,Chaos, Solitons and Fractals, 25 (2005) 55–63.
[2] Z. Xiqiang, W. Limin, S. Weijun, The repeated homogeneous balance method and its applications to nonlinear partial differential equations, Chaos, Solitons and Fractals, 28(2) (2006) 448–453.
[3] S.J. Liao, Beyond Perturbation: Introduction to the homotopy analysis method, Chapman & Hall/CRC Press, Boca Raton, (2003).
[4] S.J. Liao, On the homotopy analysis method for nonlinear problems, Appl. Math. Comput., 147 (2006) 499–513.
[5] S.J. Liao, A general approach to get series solution of nonsimilarity boundary-layer flows, Commun. Nonlinear Sci. Numer. Simul., 14(5)(2009) 2144–2159.
View more references (20)
[6] M.T. Darvishi, F. Khani, A series solution of the foam drainage equation, Comput. Math. Appl., 58 (2009) 360–368. 148 Somayeh Arbabi Mohammad Abadi, Maliheh Najafi
[7] A. Aziz, F. Khani, M.T. Darvishi, Homotopy analysis method for variable thermal conductivity heat flux gage with edge contact resistance, Zeitschrift fuer Naturforschung A, 65a(10)(2010) 771–776.
[8] F. Khani, M.T. Darvishi, R.S.R. Gorla, Analytical investigation for cooling turbine disks with a non-Newtonian viscoelastic fluid, Comput. Math. Appl., 61(7)(2011) 1728–1738.
[9] E. Fan, Z. Jian, Applications of the Jacobi elliptic function method to special-type nonlinear equations, Phys. Lett. A, 305(6) (2002) 383–392.
[10] M.T. Darvishi, Maliheh Najafi, Mohammad Najafi, Exact three-wave solutions for high nonlinear form of Benjamin-Bona-Mahony-Burgers equations, International Journal of Mathematical and Computer Sciences, 6(3)(2010) 127–131.
[11] M.T. Darvishi, M. Najafi, Some exact solutions of the (2+1)-dimensional breaking soliton equation using the three-wave method, International Journal of Computational and Mathematical Sciences, 6(1)(2012)13–16.
[12] M.T. Darvishi, Maliheh Najafi, Mohammad Najafi, New exact solutions for the (3+1)-dimensional breaking soliton equation, International Journal of Information and Mathematical Sciences, 6(2)(2010) 134–137.
[13] M.T. Darvishi, Maliheh Najafi, Mohammad Najafi, New application of EHTA for the generalized (2+1)-dimensional nonlinear evolution equations, International Journal of Mathematical and Computer Sciences, 6(3)(2010) 132–138.
[14] M.T. Darvishi, M. Najafi, A modification of extended homoclinic test approach to solve the (3+1)-dimensional potential-YTSF equation, Chin. Phys. Lett., 28(4)(2011) 040202.
[15] M.T. Darvishi, M. Najafi, Some complexiton type solutions of the (3+1)-dimensional Jimbo-Miwa equation, International Journal of Computational and Mathematical Sciences, 6(1)(2012) 25–27.
[16] M.T. Darvishi, Maliheh Najafi, Mohammad Najafi, Traveling wave solutions for the (3+1)-dimensional breaking soliton equation by ( G0 G)-expansion method and modified F-expansion method, International Journal of Computational and Mathematical Sciences, 6(2)(2012) 64–69.
[17] J.H. He, M.A. Abdou, New periodic solutions for nonlinear evolution equations using Exp-function method, Chaos, Solitons and Fractals, 34 (2007) 1421–1429.
Soliton solutions for (2+1)-dimensional BSE: Three Wave Method 149
[18] F. Khani, S. Hamedi-Nezhad, M.T. Darvishi, S.-W. Ryu, New solitary wave and periodic solutions of the foam drainage equation using the Expfunction method, Nonlin. Anal.: Real World Appl., 10 (2009) 1904–1911.
[19] B.-C. Shin, M.T. Darvishi, A. Barati, Some exact and new solutions of the Nizhnik-Novikov-Vesselov equation using the Exp-function method, Comput. Math. Appl., 58(11/12) (2009) 2147–2151.
[20] F. Khani, M.T. Darvishi, A. Farmani, L. Kavitha, New exact solutions of coupled (2+1)-dimensional nonlinear system of Schr¨odinger equations, ANZIAM Journal, 52 (2010) 110–121.
[21] X.H. Wu, J.H. He, Exp-function method and its application to nonlinear equations, Chaos, Solitons and Fractals, 38(3)(2008) 903–910.
[22] Z.-D. Dai, S.-Q. Lin, D.-L. Li, G. Mu, The three-wave method for nonlinear evalution equations, Nonl. Sci. Lett. A, 1(1) (2010)77–82.
[23] C.-J. Wang, Z.-D. Dai, L. Liang, Exact three-wave solution for higher dimensional KDV-type equation, Appl. Math. Comput., 216 (2010.) 501–505.
[24] S. Ting, G.X. Guo, M.Y. Ling, Wronskian form of N-Soliton solution for the (2+1)-dimensional breaking soliton equation, Chin. Phys. Lett., 24 (2) (2007) 305–307.